Vol. 310, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 318: 1
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
A convergence result on the second boundary value problem for parabolic equations

Rongli Huang and Yunhua Ye

Vol. 310 (2021), No. 1, 159–179
Abstract

We establish a generalization of Schnürer’s convergence result and then apply it to obtain the convergence of solutions to some fully nonlinear parabolic equations with second boundary value and Neumann boundary value conditions.

PDF Access Denied

We have not been able to recognize your IP address 3.229.124.74 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
parabolic type special Lagrangian equation, special Lagrangian diffeomorphism, special Lagrangian graph
Mathematical Subject Classification 2010
Primary: 53C44
Secondary: 53A10
Milestones
Received: 22 December 2018
Revised: 6 July 2020
Accepted: 19 November 2020
Published: 26 January 2021
Authors
Rongli Huang
School of Mathematics and Statistics
Guangxi Normal University
Guilin, Guangxi
China
Yunhua Ye
School of Mathematics
Jiaying University
Meizhou, Guangdong
China